# SDR AALA20071362

- Difficulty date: July 27, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT SIGN LIGHT AT RIGHT NUMBER THREE DOOR IS BROKEN.  REPLACED EXIT SIGN FOR EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
